# SDR REXA2014050200439

- Difficulty date: May 2, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 15,007 hours, 9,386 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 RT ENG LOWER NACELLE HAS A HOLE IN THE INSIDE METAL.  REPAIRED LWR NACELLE RT ENG FIRE SHIELD IAW EA CJ954-02511.
